# SDR SWAA2022012539894

- Difficulty date: June 10, 2017
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N416WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32453
- Aircraft time: 54,190 hours, 31,450 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Seal
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STABILIZER AFT SLIDE SEAL; FWD SLIDE TRACK IS CRACKED / REMOVED AND REPLACED L/H HORIZONTAL STABILIZER AFT SLIDE SEAL; FWD SLIDE TRACK IAW SRM 51-40-02-0G-0 AND AIPC 53-31-31-05 56711U 11JUN17
